# SDR TRBA201126201

- Difficulty date: September 18, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 32,515 hours, 31,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOD LIGHT BY THE SERVICE DOOR IS OUT.  CLEANED CONTACT POINTS ON FLOOD LIGHT SOCKET.  OPS CHECKED GOOD IAW JIC 33-50-00, OPT 100000-001.
